The flow of rocks as related to seismicity
Doklady Akademii Nauk, Tome 161 (1965) no. 1, pp. 96-98
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_161_1_a25,
author = {Yu. V. Riznichenko},
title = {The flow of rocks as related to seismicity},
journal = {Doklady Akademii Nauk},
pages = {96--98},
year = {1965},
volume = {161},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_161_1_a25/}
}
Yu. V. Riznichenko. The flow of rocks as related to seismicity. Doklady Akademii Nauk, Tome 161 (1965) no. 1, pp. 96-98. http://geodesic.mathdoc.fr/item/DAN_1965_161_1_a25/